# SDR SWAA2021080396930

- Difficulty date: July 1, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 21,005 hours, 9,242 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOORBOARD 140EF IS CORRODED / EVALUATED CORROSION ON AFT CARGO FLOOR PANEL 140EF; CORROSION EXCEEDS 20'; OUT OF LIMITS IAW SRM 53-00-53-1A-1 FIGURE 102. FABRICATED NEW PANEL 140EF PANEL IAW AMM 25-52-01-201-801. ATAG A58156
